# SDR DHLA2009801009

- Difficulty date: April 7, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 87,000 hours, 33,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5701446501
- Condition: Delaminated
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT FLAP VANE INTERNAL SKIN DELAMINATED (STA XF 160.000 - 213.000).  REMOVED AND REPLACED NR 3 FLAP VANE IAW MM 27-51-14 PG 201-203.
